MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC SYSTEM CONSOLE,SINGLE PORT,W/IRRIGATION; MOTOR, DRILL, ELECTRIC - CONSOLE

DEPUY SYNTHES PRODUCTS LLC SYSTEM CONSOLE,SINGLE PORT,W/IRRIGATION; MOTOR, DRILL, ELECTRIC - CONSOLE
Catalog Number SC2101
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device was returned for evaluation.During repair, it was determined that the connector was damaged on the device.It was further determined that the display was defective, the socket for the foot pedal was jammed, and the device had an e5 error code.It was noted that the device failed the pre-repair assessments for manual speed, foot pedal, irrigation test, air pump test, rotational speed, rotation direction, hand control and motor test.Therefore, the reported condition was confirmed.The assignable root cause was determined to be due to wear from normal use and servicing.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
It was reported from the (b)(6) that during surgery, before use on a patient, it was observed that the console device had an e8 error code and the diodes were functionless.Was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported that there were any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
The date the device was received by the manufacturer was reported as november 15, 2017 in the initial report and has been updated to november 13, 2017.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYSTEM CONSOLE,SINGLE PORT,W/IRRIGATION
Common Device Name
MOTOR, DRILL, ELECTRIC - CONSOLE
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL
MDR Report Key7069817
Report Number1045834-2017-50068
Device Sequence Number69375
Product Code HBC
UDI-Device Identifier00845384011972
UDI-Public(01)00845384011972(11)140320
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K011444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC2101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2017
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer12/26/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1